Alert archive / Kansas / Wind Chill Advisories in 2014
Wind Chill Advisory 5, NWS Wichita, KS
NWS Wichita, KS issued this wind chill advisory at Feb 5, 2014, 2:31 PM CST for 26 counties in Kansas. It took effect at Feb 5, 2014, 8:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2014, 2:31 PM CST (20:31 UTC)
- In effect from
- Feb 5, 2014, 8:00 PM CST
- Expired
- Feb 6, 2014, 9:34 AM CST
- In force
- 14 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657 WWUS43 KICT 052031 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 231 PM CST WED FEB 5 2014 ...BITTER COLD AND LOW WIND CHILLS EXPECTED AGAIN TONIGHT... KSZ032-033-047>053-067>072-082-083-091>096-098>100-061045- /O.NEW.KICT.WC.Y.0005.140206T0200Z-140206T1600Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 231 PM CST WED FEB 5 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY. * WIND CHILL VALUES...ARE EXPECTED TO DROP INTO THE 15 BELOW TO 18 BELOW ZERO RANGE OVERNIGHT AND CONTINUE UNTIL MID-MORNING ON THURSDAY. * WINDS...GUSTY FROM THE NORTH ARE EXPECTED TO DIMINISH TONIGHT. HOWEVER...EVEN A LIGHT BREEZE COMBINED WITH THE FRIGID AIR TEMPERATURES WILL STILL RESULT IN VERY LOW WIND CHILL VALUES. * IMPACTS...INCLUDE THE POSSIBILITY OF FROSTBITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. ANYONE OUTSIDE SHOULD DRESS IN WARM LAYERS OF CLOTHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KED
1 follow-up statement
737 WWUS43 KICT 061534 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 934 AM CST THU FEB 6 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-061645- /O.CAN.KICT.WC.Y.0005.000000T0000Z-140206T1600Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 934 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS WILL GRADUALLY COME UP DURING THE LATE MORNING AS TEMPERATURES SLOWLY RISE WITH LIGHT WINDS. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 5, 2:15 PM CST, 16 minutes earlier.
Area forecast discussion, Feb 5, 2:15 PM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 215 PM CST WED FEB 5 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 215 PM CST WED FEB 5 2014 DESPITE DIMINISHING WINDS TONIGHT...THE FRIGID AIR AND REMAINING NORTH WIND WILL RESULT IN LOW WIND CHILLS AROUND 15 BELOW ZERO MUCH OF THE NIGHT UNTIL MID-MORNING THURSDAY. THEREFORE A WIND CHILL ADVISORY WILL BE ISSUED WITH THE NEW FORECAST PACKAGE. THE NEXT CHALLENGE IS WITH A MINOR SHORTWAVE ALOFT WHICH WILL BE MOVING ACROSS THE SOUTHERN PLAINS LATE TONIGHT INTO MIDDAY THURSDAY. CONSIDERING WE ARE LIVING IN THE DENDRITIC SNOW GROWTH ZONE FROM THE SURFACE THROUGH 650MB...EVEN A PERIOD OF WEAK LIFT SHOULD RESULT IN A SOME LIGHT SNOW OR FLURRIES. A MODEST UP-TWEAK TO POP CHANCES WILL BE MADE FOR LATE TONIGHT THROUGH MUCH OF THURSDAY...MAINLY ACROSS THE SOUTHERN HALF OF THE AREA. THE EVENING SHIFT MAY NEED TO MAKE A FURTHER UP-TWEAK BASED ON RADAR TRENDS ACROSS THE PANHANDLES...WITH A FLUFFY INCH OR SO OF NEW SNOW QUITE POSSIBLE ON THURSDAY. ANOTHER UPPER TROF WILL MOVE INTO THE SOUTHERN PLAINS DURING FRIDAY...FOLLOWED BY A NORTHERN TROF MOVING ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST FRIDAY NIGHT INTO SATURDAY. THESE TWO FEATURES WILL RESULT IN ADDITIONAL LIGHT SNOW CHANCES FOR THE START OF THE WEEKEND. TEMPERATURES ARE EXPECTED TO MODERATE A BIT ON FRIDAY AND SATURDAY THOUGH REMAINING WELL BELOW SEASONAL CLIMO. DARMOFAL .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 215 PM CST WED FEB 5 2014 TEMPERATURES LOOK TO REMAIN BELOW FEBRUARY CLIMO THROUGH EARLY NEXT WEEK...WITH MEDIUM RANGE CONSENSUS SUPPORTIVE OF ANOTHER UPPER TROF MOVING ACROSS THE SOUTHERN PLAINS. KANSAS MAY BE ON THE NORTHERN EDGE OF THIS SYSTEM FOR SOME PRECIP/SNOW CHANCES BY MONDAY OR TUESDAY. DARMOFAL && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1148 AM CST WED FEB 5 2014 NORTHWEST WINDS AROUND 20 MPH WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DIMINISHING. A PROGRESSIVE SHORTWAVE TROUGH WILL MOVE ACROSS THE SOUTHERN ROCKIES BRINGING INCREASING CLOUDS TO THE AREA AFTER MIDNIGHT. WE MAY SEE SOME LIGHT SNOW DEVELOP TOWARD 12Z BUT UNCERTAINTY IN COVERAGE/TIMING REMAIN. WINDS ARE EXPECTED TO REMAIN LIGHT AND NORTHERLY THROUGH THE DAY ON THURSDAY. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 0 11 0 21 / 20 30 10 30 HUTCHINSON -2 10 -1 19 / 20 30 10 30 NEWTON -3 10 -2 19 / 20 30 10 30 ELDORADO -2 11 -1 20 / 20 30 10 30 WINFIELD-KWLD 1 13 1 23 / 20 30 10 30 RUSSELL -5 8 -2 18 / 10 20 10 20 GREAT BEND -3 9 -1 19 / 20 30 10 20 SALINA -6 9 -3 18 / 10 20 10 20 MCPHERSON -4 9 -2 19 / 20 30 10 30 COFFEYVILLE 2 14 1 25 / 10 30 10 30 CHANUTE 0 12 -1 22 / 10 30 10 30 IOLA -1 11 -2 20 / 10 30 10 30 PARSONS-KPPF 2 13 1 24 / 10 30 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Feb 5, 12:30 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1230 PM CST WED FEB 5 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-061100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1230 PM CST WED FEB 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT WIND CHILLS VALUES OF 5 TO 10 BELOW CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON. WIND CHILL VALUES WILL RANGE FROM 10 TO 20 BELOW TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORNING WIND CHILLS ARE GOING TO RANGE FROM 10 TO 20 DEGREES BELOW ZERO ON THURSDAY. A RANGE OF 5 BELOW TO 15 BELOW WIND CHILLS ARE LIKELY FROM THURSDAY NIGHT TO FRIDAY MORNING. ANOTHER COUPLE ROUNDS OF OF SNOW MAY IMPACT THE AREA. THE FIRST IS EXPECTED TO OCCUR FROM LATE WEDNESDAY NIGHT INTO THURSDAY...AND THE SECOND ROUND OCCURRING FRIDAY AND FRIDAY NIGHT. WHILE A SIGNIFICANT WINTER EPISODE IS NOT ANTICIPATED...AN INCH OR TWO OF SNOW MAY POSSIBLE WITH PRIMARILY THE SECOND EVENT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Feb 5, 10:31 AM CST, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1031 AM CST WED FEB 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW KINGMAN 37.65N 98.11W
02/04/2014 M2.5 INCH KINGMAN KS EMERGENCY MNGR
2.5 INCHES OF SNOW MEASURED SO FAR AT THE KINGMAN
COURTHOUSE.
0530 AM SNOW HUTCHINSON 38.07N 97.91W
02/04/2014 E3.0 INCH RENO KS BROADCAST MEDIA
THREE INCHES OF SNOW HAS FALLEN THUS FAR.
0650 AM SNOW 2 NW GOESSEL 38.27N 97.37W
02/04/2014 M1.5 INCH MARION KS CO-OP OBSERVER
0650 AM SNOW HILLSBORO 38.35N 97.20W
02/04/2014 M1.2 INCH MARION KS CO-OP OBSERVER
0700 AM SNOW BURNS 38.09N 96.89W
02/04/2014 M0.4 INCH MARION KS CO-OP OBSERVER
0700 AM SNOW STERLING 38.21N 98.21W
02/04/2014 M1.5 INCH RICE KS CO-OP OBSERVER
0700 AM SNOW ANTHONY 37.15N 98.03W
02/04/2014 M0.6 INCH HARPER KS CO-OP OBSERVER
0700 AM SNOW NEWTON 38.04N 97.34W
02/04/2014 M0.5 INCH HARVEY KS CO-OP OBSERVER
0700 AM SNOW 3 E LINDSBORG 38.57N 97.62W
02/04/2014 M2.0 INCH MCPHERSON KS CO-OP OBSERVER
0700 AM SNOW DEXTER 37.18N 96.72W
02/04/2014 E0.5 INCH COWLEY KS EMERGENCY MNGR
0700 AM HEAVY SNOW 4 NW ARLINGTON 37.94N 98.23W
02/04/2014 E5.0 INCH RENO KS CO-OP OBSERVER
0705 AM SNOW HUTCHINSON 38.07N 97.91W
02/04/2014 E3.0 INCH RENO KS PUBLIC
0708 AM SNOW NEODESHA 37.42N 95.68W
02/04/2014 M0.3 INCH WILSON KS PUBLIC
PUBLIC REPORTED 1/4 INCH IN NEODESHA SO FAR THIS MORNING.
0727 AM SNOW MCPHERSON 38.37N 97.66W
02/04/2014 M2.0 INCH MCPHERSON KS EMERGENCY MNGR
0730 AM SNOW POTWIN 37.94N 97.02W
02/04/2014 M1.0 INCH BUTLER KS CO-OP OBSERVER
0730 AM SNOW CALDWELL 37.04N 97.61W
02/04/2014 M1.0 INCH SUMNER KS CO-OP OBSERVER
0731 AM SNOW ARKANSAS CITY 37.07N 97.04W
02/04/2014 E1.0 INCH COWLEY KS EMERGENCY MNGR
MODERATE TO HEAVY SNOW FALLING IN ARKANSAS CITY
PRESENTLY.
0734 AM SNOW SALINA 38.82N 97.62W
02/04/2014 E3.0 INCH SALINE KS BROADCAST MEDIA
0737 AM SNOW KINGMAN 37.65N 98.11W
02/04/2014 M3.0 INCH KINGMAN KS EMERGENCY MNGR
0739 AM SNOW WELLINGTON 37.27N 97.40W
02/04/2014 E2.5 INCH SUMNER KS EMERGENCY MNGR
2 TO 3 INCHES ACROSS MANY PORTIONS OF SUMNER COUNTY.
ROADS ARE SNOW PACKED WITH EXTREMELY DIFFICULT DRIVING
CONDITIONS.
0744 AM SNOW KANOPOLIS STATE PARK 38.65N 98.03W
02/04/2014 M4.0 INCH ELLSWORTH KS CO-OP OBSERVER
0758 AM HEAVY SNOW SSW MOUNT HOPE 37.87N 97.66W
02/04/2014 E3.0 INCH SEDGWICK KS CO-OP OBSERVER
VERY HEAVY SNOW FALLING IN MOUNT HOPE WITH VISIBILITY
LESS THAN A TENTH OF A MILE.
0758 AM HEAVY SNOW NEWTON 38.04N 97.34W
02/04/2014 U0.0 INCH HARVEY KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED VISIBILITY LESS THAN 1/4 MILE
WITH NEAR WHITEOUT CONDITIONS IN SOUTHERN NEWTON.
0808 AM SNOW GREAT BEND 38.36N 98.81W
02/04/2014 M2.5 INCH BARTON KS EMERGENCY MNGR
0820 AM SNOW SALINA 38.82N 97.62W
02/04/2014 E4.0 INCH SALINE KS EMERGENCY MNGR
MEASURED 4 INCHES AT THE LAW ENFORCEMENT CENTER IN SALINA
0845 AM SNOW 5 WNW CLEARWATER 37.53N 97.58W
02/04/2014 M1.5 INCH SEDGWICK KS TRAINED SPOTTER
0845 AM SNOW MADISON 38.13N 96.14W
02/04/2014 M1.0 INCH GREENWOOD KS CO-OP OBSERVER
HEAVY SNOW NOW PRESENTLY FALLING
0853 AM SNOW 5 SE COLWICH 37.73N 97.47W
02/04/2014 M2.0 INCH SEDGWICK KS TRAINED SPOTTER
0900 AM SNOW SEDAN 37.13N 96.18W
02/04/2014 M2.0 INCH CHAUTAUQUA KS CO-OP OBSERVER
0900 AM SNOW ARKANSAS CITY 37.07N 97.04W
02/04/2014 M2.0 INCH COWLEY KS EMERGENCY MNGR
0901 AM SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M2.1 INCH SEDGWICK KS NWS EMPLOYEE
MEASURED 2.1 INCHES AS OF 9AM AT THE NWS OFFICE.
0908 AM SNOW 7 S WINDOM 38.28N 97.91W
02/04/2014 M2.7 INCH MCPHERSON KS CO-OP OBSERVER
0922 AM SNOW 10 SW HUTCHINSON 37.96N 98.04W
02/04/2014 M4.0 INCH RENO KS CO-OP OBSERVER
0924 AM SNOW HALSTEAD 38.00N 97.51W
02/04/2014 E3.5 INCH HARVEY KS TRAINED SPOTTER
SNOW TOTAL THROUGH 9 AM
0939 AM SNOW FLORENCE 38.24N 96.93W
02/04/2014 M2.0 INCH MARION KS EMERGENCY MNGR
0942 AM SNOW KINGMAN 37.65N 98.11W
02/04/2014 E5.0 INCH KINGMAN KS EMERGENCY MNGR
4.75 INCH SNOWFALL THROUGH 930 AM
0945 AM SNOW MADISON 38.13N 96.14W
02/04/2014 M2.5 INCH GREENWOOD KS CO-OP OBSERVER
1 1/2 INCH ACCUMULATION IN THE LAST HOUR.
0946 AM SNOW SEDAN 37.13N 96.18W
02/04/2014 E3.0 INCH CHAUTAUQUA KS TRAINED SPOTTER
0946 AM SNOW HILLSBORO 38.35N 97.20W
02/04/2014 M3.5 INCH MARION KS LAW ENFORCEMENT
0949 AM HEAVY SNOW MOUNT HOPE 37.87N 97.66W
02/04/2014 E4.5 INCH SEDGWICK KS CO-OP OBSERVER
0949 AM HEAVY SNOW 5 E ROXBURY 38.55N 97.33W
02/04/2014 E5.5 INCH MARION KS DEPT OF HIGHWAYS
BRIDGE OPERATOR REPORTED 5.5 INCHES OF SNOW IN THE FAR
NORTH WEST PART OF THE COUNTY WITH 1/4 MILE VISIBILITY.
0950 AM SNOW EL DORADO 37.82N 96.86W
02/04/2014 M3.3 INCH BUTLER KS NWS EMPLOYEE
0954 AM SNOW FREDONIA 37.53N 95.82W
02/04/2014 M2.3 INCH WILSON KS CO-OP OBSERVER
0956 AM SNOW BURDEN 37.31N 96.75W
02/04/2014 M4.5 INCH COWLEY KS EMERGENCY MNGR
0956 AM SNOW 9 NNE NEWTON 38.16N 97.28W
02/04/2014 E3.0 INCH HARVEY KS AMATEUR RADIO
1000 AM SNOW 3 SE HAYSVILLE 37.54N 97.31W
02/04/2014 M2.8 INCH SEDGWICK KS CO-OP OBSERVER
OBSERVER REPORTED 2.8 INCHES AS OF 10AM
1002 AM SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M3.1 INCH SEDGWICK KS NWS EMPLOYEE
MEASURED 3.1 INCHES AS OF 10AM AT THE NWS OFFICE.
1009 AM SNOW DOUGLASS 37.52N 97.01W
02/04/2014 M3.0 INCH BUTLER KS TRAINED SPOTTER
1010 AM HEAVY SNOW HUTCHINSON 38.07N 97.91W
02/04/2014 E6.0 INCH RENO KS BROADCAST MEDIA
5 1/2 TO 6 INCHES AT 5TH AND WALNUT IN DOWNTOWN
HUTCHINSON
1025 AM SNOW 5 SE COLWICH 37.73N 97.47W
02/04/2014 M4.0 INCH SEDGWICK KS TRAINED SPOTTER
1028 AM SNOW HALSTEAD 38.00N 97.51W
02/04/2014 E5.0 INCH HARVEY KS TRAINED SPOTTER
4.5 INCH SNOWFALL THROUGH 10 AM WITH 1 INCH IN THE PAST
HOUR
1030 AM HEAVY SNOW 2 SE BUHLER 38.12N 97.75W
02/04/2014 E6.0 INCH RENO KS PUBLIC
1034 AM SNOW 4 S MAIZE 37.72N 97.46W
02/04/2014 M4.0 INCH SEDGWICK KS TRAINED SPOTTER
1035 AM SNOW GREAT BEND 38.36N 98.81W
02/04/2014 M5.0 INCH BARTON KS EMERGENCY MNGR
1044 AM HEAVY SNOW KINGMAN 37.65N 98.11W
02/04/2014 M6.5 INCH KINGMAN KS EMERGENCY MNGR
1045 AM SNOW 1 W WHITEWATER 37.96N 97.17W
02/04/2014 M4.3 INCH HARVEY KS NWS EMPLOYEE
1045 AM SNOW WEST WICHITA 37.69N 97.46W
02/04/2014 M3.8 INCH SEDGWICK KS PUBLIC
MEASURED IN NORTHWEST WICHITA.
1048 AM SNOW EL DORADO 37.82N 96.86W
02/04/2014 M3.5 INCH BUTLER KS NWS EMPLOYEE
1050 AM SNOW RUSSELL 38.89N 98.85W
02/04/2014 E2.0 INCH RUSSELL KS EMERGENCY MNGR
1050 AM SNOW WEST WICHITA 37.69N 97.46W
02/04/2014 M3.8 INCH SEDGWICK KS TRAINED SPOTTER
3.8 INCHES 3 MILES WEST NORTHWEST OF WESTLINK VILLAGE
1056 AM HEAVY SNOW NEWTON 38.04N 97.34W
02/04/2014 M6.0 INCH HARVEY KS PUBLIC
1100 AM HEAVY SNOW MOUNT HOPE 37.87N 97.66W
02/04/2014 M7.0 INCH SEDGWICK KS CO-OP OBSERVER
OBSERVER MEASURED 7.0 INCHES OF SNOW AS OF 11AM WITH
HEAVY SNOW STILL FALLING AND VISIBILITY BELOW ONE TENTH
OF A MILE.
1102 AM SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M3.9 INCH SEDGWICK KS NWS EMPLOYEE
3.9 INCHES MEASURED AS OF 11AM AT THE NWS OFFICE
1105 AM SNOW ARKANSAS CITY 37.07N 97.04W
02/04/2014 M3.0 INCH COWLEY KS EMERGENCY MNGR
1112 AM SNOW CHAUTAUQUA 37.02N 96.18W
02/04/2014 M2.5 INCH CHAUTAUQUA KS CO-OP OBSERVER
1112 AM SNOW WINFIELD 37.27N 96.97W
02/04/2014 M4.0 INCH COWLEY KS EMERGENCY MNGR
MEASURED 4 INCHES ON THE EAST SIDE OF WINFIELD
1128 AM HEAVY SNOW NORWICH 37.46N 97.85W
02/04/2014 M6.0 INCH KINGMAN KS CO-OP OBSERVER
1130 AM SNOW 6 NNW MURDOCK 37.66N 97.95W
02/04/2014 M5.0 INCH KINGMAN KS TRAINED SPOTTER
SPOTTER IS HALFWAY BETWEEN CHENEY AND KINKMAN.
1130 AM SNOW AUGUSTA 37.69N 96.98W
02/04/2014 M5.0 INCH BUTLER KS EMERGENCY MNGR
1133 AM SNOW GOESSEL 38.25N 97.35W
02/04/2014 M5.0 INCH MARION KS EMERGENCY MNGR
1134 AM SNOW HALSTEAD 38.00N 97.51W
02/04/2014 M5.2 INCH HARVEY KS TRAINED SPOTTER
OBSERVER MEASURED 0.7 INCHES OVER THE LAST HOUR.
1136 AM HEAVY SNOW KINGMAN 37.65N 98.11W
02/04/2014 E7.0 INCH KINGMAN KS EMERGENCY MNGR
1145 AM SNOW 1 W WICHITA MID CONTINE 37.66N 97.46W
02/04/2014 M4.7 INCH SEDGWICK KS OFFICIAL NWS OBS
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE.
1151 AM SNOW WEST WICHITA 37.69N 97.46W
02/04/2014 M4.6 INCH SEDGWICK KS PUBLIC
MEASURED IN NORTHWEST WICHITA.
1155 AM SNOW HARPER 37.29N 98.03W
02/04/2014 M5.5 INCH HARPER KS EMERGENCY MNGR
1156 AM SNOW EAST WICHITA 37.68N 97.26W
02/04/2014 M4.5 INCH SEDGWICK KS BROADCAST MEDIA
MEASURED AT KWCH.
1200 PM HEAVY SNOW SALINA 38.82N 97.62W
02/04/2014 M7.5 INCH SALINE KS CO-OP OBSERVER
MEASURED 7.5 INCHES AS OF NOON
1200 PM HEAVY SNOW 10 SW HUTCHINSON 37.96N 98.04W
02/04/2014 M6.0 INCH RENO KS CO-OP OBSERVER
1200 PM HEAVY SNOW MOUNT HOPE 37.87N 97.66W
02/04/2014 M8.5 INCH SEDGWICK KS CO-OP OBSERVER
1201 PM SNOW DOUGLASS 37.52N 97.01W
02/04/2014 M4.0 INCH BUTLER KS TRAINED SPOTTER
1202 PM SNOW 1 SSE EL DORADO 37.81N 96.85W
02/04/2014 M4.5 INCH BUTLER KS TRAINED SPOTTER
1206 PM SNOW GREAT BEND 38.36N 98.81W
02/04/2014 E0.0 INCH BARTON KS EMERGENCY MNGR
SEMI JACK-KNIFED ON HIGHWAY 96 ON THE EAST SIDE OF GREAT
BEND.
1209 PM HEAVY SNOW HILLSBORO 38.35N 97.20W
02/04/2014 E6.0 INCH MARION KS LAW ENFORCEMENT
1210 PM SNOW WILSON LAKE 38.94N 98.55W
02/04/2014 M4.0 INCH RUSSELL KS CO-OP OBSERVER
1210 PM SNOW TORONTO 37.80N 95.95W
02/04/2014 M4.0 INCH WOODSON KS EMERGENCY MNGR
1213 PM SNOW LINCOLNVILLE 38.49N 96.96W
02/04/2014 E4.5 INCH MARION KS EMERGENCY MNGR
4 TO 5 INCHES OF SNOW IN LINCOLNVILLE
1215 PM HEAVY SNOW ASSARIA 38.68N 97.60W
02/04/2014 E9.0 INCH SALINE KS FIRE DEPT/RESCUE
1220 PM HEAVY SNOW 9 NNE NEWTON 38.16N 97.28W
02/04/2014 M7.0 INCH HARVEY KS AMATEUR RADIO
1223 PM SNOW 3 SE BEL AIRE 37.73N 97.24W
02/04/2014 M4.0 INCH SEDGWICK KS TRAINED SPOTTER
1230 PM HEAVY SNOW BENTON 37.79N 97.11W
02/04/2014 M6.3 INCH BUTLER KS TRAINED SPOTTER
1230 PM SNOW ARKANSAS CITY 37.07N 97.04W
02/04/2014 M4.0 INCH COWLEY KS EMERGENCY MNGR
1241 PM HEAVY SNOW 4 E GALATIA 38.64N 98.88W
02/04/2014 M6.0 INCH BARTON KS CO-OP OBSERVER
1247 PM HEAVY SNOW 3 NNW WEST WICHITA 37.72N 97.48W
02/04/2014 M6.0 INCH SEDGWICK KS TRAINED SPOTTER
MEASURED NEAR 21ST AND MAIZE.
1248 PM SNOW EL DORADO 37.82N 96.86W
02/04/2014 M5.0 INCH BUTLER KS NWS EMPLOYEE
1258 PM SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M5.3 INCH SEDGWICK KS NWS EMPLOYEE
5.3 INCHES MEASURED AS OF 1PM AT THE NWS OFFICE.
0100 PM SNOW 1 W WEST WICHITA 37.69N 97.48W
02/04/2014 M5.0 INCH SEDGWICK KS TRAINED SPOTTER
0100 PM HEAVY SNOW KINGMAN 37.65N 98.11W
02/04/2014 M7.6 INCH KINGMAN KS CO-OP OBSERVER
0102 PM HEAVY SNOW DURHAM 38.49N 97.23W
02/04/2014 E8.5 INCH MARION KS LAW ENFORCEMENT
ESTIMATED OVER NORTHWEST PORTIONS OF MARION COUNTY.
0105 PM HEAVY SNOW MOUNT HOPE 37.87N 97.66W
02/04/2014 M9.0 INCH SEDGWICK KS CO-OP OBSERVER
0105 PM SNOW COFFEYVILLE 37.04N 95.63W
02/04/2014 M2.0 INCH MONTGOMERY KS CO-OP OBSERVER
2.0 INCHES AT THE COFFEYVILLE WATER WORKS PLANT
0106 PM HEAVY SNOW SALINA 38.82N 97.62W
02/04/2014 E10.5 INCH SALINE KS PUBLIC
PUBLIC REPORTED 10.5 INCHES ON THE SOUTH SIDE OF SALINA
0109 PM SNOW HOISINGTON 38.52N 98.78W
02/04/2014 M5.5 INCH BARTON KS TRAINED SPOTTER
0126 PM SNOW EUREKA 37.82N 96.29W
02/04/2014 M4.5 INCH GREENWOOD KS LAW ENFORCEMENT
0130 PM SNOW WINFIELD 37.27N 96.97W
02/04/2014 M4.8 INCH COWLEY KS EMERGENCY MNGR
0141 PM SNOW MCPHERSON 38.37N 97.66W
02/04/2014 E5.0 INCH MCPHERSON KS LAW ENFORCEMENT
0150 PM HEAVY SNOW NEWTON 38.04N 97.34W
02/04/2014 E7.3 INCH HARVEY KS PUBLIC
0150 PM HEAVY SNOW MOUNDRIDGE 38.20N 97.52W
02/04/2014 E9.0 INCH MCPHERSON KS FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 8 TO 9 INCHES IN THE CITY OF
MOUNDRIDGE.
0153 PM SNOW SALINA 38.82N 97.62W
02/04/2014 E0.0 INCH SALINE KS BROADCAST MEDIA
I-70 WESTBOUND RAMP ONTO SOUTHBOUND I-135 IS CLOSED DUE
TO A JACK-KNIFED SEMI. REPORT COURTESY KSAL RADIO.
0200 PM HEAVY SNOW 3 E LINDSBORG 38.57N 97.62W
02/04/2014 M6.0 INCH MCPHERSON KS CO-OP OBSERVER
0200 PM HEAVY SNOW MOUNT HOPE 37.87N 97.66W
02/04/2014 M10.0 INCH SEDGWICK KS CO-OP OBSERVER
0200 PM HEAVY SNOW CANTON 38.39N 97.43W
02/04/2014 E7.0 INCH MCPHERSON KS PUBLIC
0201 PM HEAVY SNOW HUTCHINSON 38.07N 97.91W
02/04/2014 E9.0 INCH RENO KS BROADCAST MEDIA
ESTIMATED IN DOWNTOWN HUTCHINSON.
0202 PM SNOW PARSONS 37.34N 95.27W
02/04/2014 M1.5 INCH LABETTE KS CO-OP OBSERVER
0215 PM SNOW CALDWELL 37.04N 97.61W
02/04/2014 M3.5 INCH SUMNER KS CO-OP OBSERVER
0220 PM SNOW HOWARD 37.47N 96.26W
02/04/2014 M5.3 INCH ELK KS EMERGENCY MNGR
0229 PM HEAVY SNOW PEABODY 38.17N 97.11W
02/04/2014 E7.0 INCH MARION KS LAW ENFORCEMENT
0237 PM SNOW 5 NW BELLE PLAINE 37.45N 97.34W
02/04/2014 M5.0 INCH SUMNER KS TRAINED SPOTTER
4.7 INCH SNOWFALL THROUGH 130 PM
0241 PM SNOW LINDSBORG 38.57N 97.67W
02/04/2014 M6.0 INCH MCPHERSON KS CO-OP OBSERVER
SNOW MEASURED THROUGH 2 PM
0253 PM HEAVY SNOW 4 E MCCONNELL AIR FORCE 37.62N 97.20W
02/04/2014 M6.0 INCH SEDGWICK KS TRAINED SPOTTER
0255 PM HEAVY SNOW COTTONWOOD FALLS 38.37N 96.54W
02/04/2014 E6.0 INCH CHASE KS TRAINED SPOTTER
0300 PM HEAVY SNOW SALINA 38.82N 97.62W
02/04/2014 E10.0 INCH SALINE KS PUBLIC
SNOWFALL THROUGH 3 PM. OTHER AREA REPORTS OF UP TO 11.5
INCHES
0300 PM HEAVY SNOW MADISON 38.13N 96.14W
02/04/2014 E6.0 INCH GREENWOOD KS CO-OP OBSERVER
0300 PM HEAVY SNOW 1 W WEST WICHITA 37.69N 97.48W
02/04/2014 M5.6 INCH SEDGWICK KS TRAINED SPOTTER
SNOWFALL THROUGH 3 PM.
0300 PM SNOW WINFIELD 37.27N 96.97W
02/04/2014 M5.0 INCH COWLEY KS EMERGENCY MNGR
0301 PM SNOW 3 N NASHVILLE 37.48N 98.43W
02/04/2014 E9.0 INCH KINGMAN KS TRAINED SPOTTER
8.5 INCHES MEASURED THROUGH 3 PM
0303 PM HEAVY SNOW HUTCHINSON 38.07N 97.91W
02/04/2014 M9.5 INCH RENO KS EMERGENCY MNGR
MEASURED AT THE EOC OFFICE.
0308 PM SNOW BURDEN 37.31N 96.75W
02/04/2014 M5.3 INCH COWLEY KS PUBLIC
0308 PM SNOW 1 S ATLANTA 37.42N 96.77W
02/04/2014 M4.0 INCH COWLEY KS TRAINED SPOTTER
0310 PM HEAVY SNOW KINGMAN 37.65N 98.11W
02/04/2014 M7.8 INCH KINGMAN KS LAW ENFORCEMENT
0310 PM HEAVY SNOW 4 NW DURHAM 38.53N 97.28W
02/04/2014 E10.0 INCH MARION KS LAW ENFORCEMENT
STILL SNOWING HEAVILY AND ROADS ARE DRIFTING.
0316 PM SNOW ARKANSAS CITY 37.07N 97.04W
02/04/2014 M5.5 INCH COWLEY KS PUBLIC
RELAYED THROUGH EMERGENCY MANAGEMENT.
0319 PM HEAVY SNOW SALINA 38.82N 97.62W
02/04/2014 M10.0 INCH SALINE KS BROADCAST MEDIA
MEASURED AT KSAL RADIO IN DOWNTOWN SALINA.
0320 PM SNOW SEDAN 37.13N 96.18W
02/04/2014 E5.0 INCH CHAUTAUQUA KS EMERGENCY MNGR
ESTIMATED ACCUMULATIONS ACROSS THE COUNTY RANGE FROM 2 TO
5 INCHES.
0324 PM SNOW DERBY 37.55N 97.26W
02/04/2014 M5.0 INCH SEDGWICK KS BROADCAST MEDIA
0330 PM SNOW LINCOLN 39.04N 98.15W
02/04/2014 M5.0 INCH LINCOLN KS CO-OP OBSERVER
0330 PM HEAVY SNOW 3 NNW WEST WICHITA 37.72N 97.48W
02/04/2014 E6.5 INCH SEDGWICK KS TRAINED SPOTTER
0340 PM SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M5.5 INCH SEDGWICK KS OFFICIAL NWS OBS
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
0340 PM HEAVY SNOW 6 WSW DOWNTOWN WICHITA 37.66N 97.44W
02/04/2014 M5.5 INCH SEDGWICK KS NWS EMPLOYEE
SNOW MEASUREMENT AT NWS THROUGH 1540 LST
0345 PM HEAVY SNOW GREAT BEND 38.36N 98.81W
02/04/2014 M6.5 INCH BARTON KS EMERGENCY MNGR
0345 PM HEAVY SNOW LINCOLN 39.04N 98.15W
02/04/2014 M5.5 INCH LINCOLN KS TRAINED SPOTTER
THIS IS AN 11 HOUR TOTAL. SNOW DEPTH IS 6 INCHES WITH
BLOWING AND DRIFTING IN PROGRESS.
0345 PM HEAVY SNOW LYONS 38.35N 98.20W
02/04/2014 M5.5 INCH RICE KS EMERGENCY MNGR
SNOWFALL THROUGH 345 PM. MINOR DRIFTING.
0351 PM HEAVY SNOW NNW SEDAN 37.13N 96.19W
02/04/2014 M5.0 INCH CHAUTAUQUA KS TRAINED SPOTTER
SNOW DEPTH - 4 INCH DUE TO COMPACTION.
0354 PM HEAVY SNOW 5 W CHENEY 37.63N 97.87W
02/04/2014 M8.0 INCH KINGMAN KS TRAINED SPOTTER
0356 PM HEAVY SNOW HESSTON 38.14N 97.43W
02/04/2014 M7.0 INCH HARVEY KS CO-OP OBSERVER
0358 PM HEAVY SNOW 1 W WEST WICHITA 37.69N 97.48W
02/04/2014 E5.5 INCH SEDGWICK KS TRAINED SPOTTER
NWS EMPLOYEE
0400 PM SNOW HARPER 37.29N 98.03W
02/04/2014 M7.0 INCH HARPER KS EMERGENCY MNGR
SNOWFALL THROUGH 3PM.
0430 PM SNOW ARKANSAS CITY 37.07N 97.04W
02/04/2014 M4.2 INCH COWLEY KS EMERGENCY MNGR
0445 PM HEAVY SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M5.7 INCH SEDGWICK KS OFFICIAL NWS OBS
SNOWFALL THROUGH 445 PM CST. MODERATE SNOW FALLING.
0500 PM HEAVY SNOW SALINA 38.82N 97.62W
02/04/2014 M11.0 INCH SALINE KS TRAINED SPOTTER
11 INCHES MEASURED ON THE NORTH SIDE OF SALINA
0501 PM SNOW 2 N WEST WICHITA 37.72N 97.46W
02/04/2014 E6.5 INCH SEDGWICK KS TRAINED SPOTTER
OFF DUTY NWS EMPLOYEE THROUGH 5PM.
0525 PM HEAVY SNOW TURON 37.81N 98.43W
02/04/2014 M8.0 INCH RENO KS TRAINED SPOTTER
0530 PM HEAVY SNOW FLORENCE 38.24N 96.93W
02/04/2014 M9.0 INCH MARION KS TRAINED SPOTTER
0530 PM HEAVY SNOW PEABODY 38.17N 97.11W
02/04/2014 M9.0 INCH MARION KS TRAINED SPOTTER
0530 PM HEAVY SNOW HILLSBORO 38.35N 97.20W
02/04/2014 M9.0 INCH MARION KS TRAINED SPOTTER
0532 PM HEAVY SNOW DURHAM 38.49N 97.23W
02/04/2014 M11.5 INCH MARION KS EMERGENCY MNGR
0601 PM HEAVY SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M7.0 INCH SEDGWICK KS OFFICIAL NWS OBS
THROUGH 6PM. 1.3 INCHES IN THE PAST HOUR.
0601 PM HEAVY SNOW MOUNT HOPE 37.87N 97.66W
02/04/2014 M11.5 INCH SEDGWICK KS CO-OP OBSERVER
ROADS DRIFTED AND SNOWPACKED.
0601 PM HEAVY SNOW 1 N PRETTY PRAIRIE 37.79N 98.02W
02/04/2014 M9.0 INCH RENO KS CO-OP OBSERVER
THROUGH 4PM.
0601 PM HEAVY SNOW 3 E LINDSBORG 38.57N 97.62W
02/04/2014 M6.3 INCH MCPHERSON KS CO-OP OBSERVER
STORM TOTAL. SNOW DEPTH 7.25 INCHES.
0642 PM HEAVY SNOW HOISINGTON 38.52N 98.78W
02/04/2014 M9.3 INCH BARTON KS TRAINED SPOTTER
0658 PM HEAVY SNOW 3 NNW WEST WICHITA 37.72N 97.48W
02/04/2014 M9.0 INCH SEDGWICK KS TRAINED SPOTTER
OFF DUTY NWS EMPLOYEE AT 21ST AND 119TH.
0659 PM HEAVY SNOW WICHITA MID CONTINENT A 37.66N 97.44W
02/04/2014 M8.7 INCH SEDGWICK KS OFFICIAL NWS OBS
STORM TOTAL.
0705 PM HEAVY SNOW LINDSBORG 38.57N 97.67W
02/04/2014 M8.0 INCH MCPHERSON KS TRAINED SPOTTER
0705 PM HEAVY SNOW 5 S MCPHERSON 38.30N 97.66W
02/04/2014 E10.0 INCH MCPHERSON KS TRAINED SPOTTER
ACCUMULATIONS RANGED FROM 9 TO 10 INCHES ACROSS SOUTHERN
MCPHERSON COUNTY.
0707 PM HEAVY SNOW DERBY 37.55N 97.26W
02/04/2014 E9.0 INCH SEDGWICK KS PUBLIC
VIA TWITTER.
0727 PM HEAVY SNOW 6 SSE WESTFALL 38.86N 97.96W
02/04/2014 M9.5 INCH ELLSWORTH KS TRAINED SPOTTER
NUMEROUS SLIDE OFFS ON INTERSTATE 70.
0731 PM HEAVY SNOW SALINA 38.82N 97.62W
02/04/2014 M11.0 INCH SALINE KS BROADCAST MEDIA
10 TO 11 INCHES AT KSAL RADIO.
0732 PM HEAVY SNOW HUTCHINSON 38.07N 97.91W
02/04/2014 E11.5 INCH RENO KS PUBLIC
VIA TWITTER.
0737 PM HEAVY SNOW 9 W WICHITA 37.69N 97.51W
02/04/2014 M6.8 INCH SEDGWICK KS TRAINED SPOTTER
MEASURED AT CENTRAL AND WEST 119TH.
0753 PM HEAVY SNOW 1 W WEST WICHITA 37.69N 97.48W
02/04/2014 M7.5 INCH SEDGWICK KS TRAINED SPOTTER
OFF DUTY NWS EMPLOYEE AT WEST 119TH AND CENTRAL.
0754 PM HEAVY SNOW ASSARIA 38.68N 97.60W
02/04/2014 M12.0 INCH SALINE KS PUBLIC
VIA TWITTER.
0838 PM HEAVY SNOW EL DORADO 37.82N 96.86W
02/04/2014 M6.3 INCH BUTLER KS NWS EMPLOYEE
MEASURED EXACTLY 6.25 INCHES.
0841 PM HEAVY SNOW 3 E LINCOLN 39.04N 98.09W
02/04/2014 M9.0 INCH LINCOLN KS CO-OP OBSERVER
BLOWING AND DRIFTING SNOW.
0842 PM SNOW IOLA 37.93N 95.40W
02/04/2014 E4.0 INCH ALLEN KS EMERGENCY MNGR
0940 PM HEAVY SNOW MOUNT HOPE 37.87N 97.66W
02/04/2014 M12.0 INCH SEDGWICK KS CO-OP OBSERVER
0940 PM HEAVY SNOW NEWTON 38.04N 97.34W
02/04/2014 E8.0 INCH HARVEY KS AMATEUR RADIO
AT ROANOKE LANE AND NORMANDY.
0539 AM SNOW KINGMAN 37.65N 98.11W
02/05/2014 M8.0 INCH KINGMAN KS LAW ENFORCEMENT
TAKEN IN KINGMAN AT THE COURTHOUSE. MEASURED 8 INCHES
THIS MORNING.
0758 AM HEAVY SNOW LINCOLN 39.04N 98.15W
02/05/2014 M8.0 INCH LINCOLN KS TRAINED SPOTTER
24 HOUR SNOW TOTAL
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 11:54 PM CST | Wind Chill Advisory | ICT | Barton, Butler, Chase, Ellsworth, Greenwood, Harper and 10 more | 12 hr |
Nearby
Wind Chill Advisories in Kansas, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.